MathSciNet Relay Station
MathSciNet bibliographic data
MR2121455 62E17 (60G55)
Adell, José Antonio; Lekuona, Alberto Sharp estimates in signed Poisson approximation of Poisson mixtures. Bernoulli 11 (2005), no. 1, 47–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement